Drug For Fungal Infections Later?

Illustration of Drug For Fungal Infections Later?
Illustration: Drug For Fungal Infections Later? m.media-amazon.com

In the afternoon … I want to ask about a skin fungus medication on the safe groin huh? Because of the last few months, my crotch has appeared red and often itchy, especially if it’s humid

1 Answer:

Hello, thank you for the question to HealthReplies.com

Itching in the groin can be caused by several things. Fungal infections are one of the most frequent, but still need to think about other possible causes, for example:

intertriginous dermatitis, which is inflammation of the skin that occurs in areas of the body folds that are triggered by excessive friction, heat, moisture, and lack of air circulation in the fold area

contact dermatitis, for example due to the use of certain products in the groin area (deodorant or perfume)
seborrheic dematitis
bacterial, viral, or parasitic infections (eg scabies, pubic lice)
psoriasis

We recommend that before using certain drugs, you first ascertain the cause of itching in your groin. Check with your doctor or dermatologist so you can see the rash directly on your groin and give medicine that is more appropriate to the cause.


Some things you can do right now:

Do not scratch
Use underwear that is soft and absorbs sweat
Don't use underpants too tight and don't use underpants
Change your underwear if you get wet from sweat
Do not use underwear or towels together with other people
Avoid using certain products around the groin
Make sure you dry your groin area well after you take a shower
Use a different towel to dry your groin area


So much information from me, hopefully enough answer

: by

Related Question

Genital Medicine?

Genital Medicine?

(8 months ago)

Sorry, I want to ask about my child. On the same head in the circle of the head of my son’s penis there is a lump behind his foreskin, because the foreskin cannot be opened, ... Read more

What Virus?

What Virus?

(1 year ago)

Tonight, my doctor wants to consult about partial red spots such as blisters, why and how to treat them... Read more

Minus Eye?

Minus Eye?

(10 months ago)

Good morning, my left eye is minus 1.5 and my right eye is normal (0) nd the doctor advised me to wear glasses, but it made me feel dizzy. Should I wear glasses or fluids?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *